MathSciNet Relay Station
MathSciNet bibliographic data
MR1919155 14C05 (14C15)
de Cataldo, Mark Andrea A.; Migliorini, Luca The Chow groups and the motive of the Hilbert scheme of points on a surface. J. Algebra 251 (2002), no. 2, 824–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement